# SDR CA040804001

- Difficulty date: August 3, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,267 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2610 · Detection System
- Part: Gasket
- Part number: 24346300C
- Condition: Missing
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT THE LT ENGINE ZONE 2 FIRE ALARM ACTIVATED.
